The Pill Journey!
Day 4 of the Tramadols, Monday – Thursday. I am settling into their power, and whilst they may not be the strongest on the market, they are the strongest l have had so far on the pill journey. It would have been nice to have received them back in September admittedly, as l can think of all the pain l experienced between back then till this Monday and it was horrendous.
However, now l am on them. The effects of the ibruprofens and the co-cods has been wearing off and they are finally out my system, and l have had to put up with a new wave of various side effects which l feel pretty quickly with new tablets – most notably a headache, feeling sick and a heaviness behind the eyes, as well as the feeling of glitchy! Bouts of tiredness sweeps over me at times like hot custard! Yes, l do mean hot custard, it’s that sort of warmth and fuzzy feeling of being tired, but l hate that feeling at times because l make mistakes when writing.
So, l just wanted to say thank you to those of my readership who have spotted my small mistakes and let me off and not given me a hard time over the few glitches that have been present.
By the end of this week, l should be settled into them more suitably.